Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

focal eccentric

Veteran Member
  • Total Reviews

    0
  • Content Count

    84
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About focal eccentric

  • Rank
    Junior Member
  • Birthday 11/13/1987

Profile Information

  • Gender
    Male
  • Location
    Jersey

Recent Profile Visitors

2278 profile views
  1. i was about 140ish when i went on. if you take a look at my signature, i was on 120mg for a long time. little side effects, thankfully. just listen to your body, drink water, and keep that chapstick close!
  2. yeah i had major sinus surgery to remove a wisdom tooth while on accutane. the sides of your mouth are going to be SUPER stretched and raw but nothing that a good moisturizer can't handle. good luck!
  3. are you taking the pills w/caffeine? as long as you are taking accutane with a fatty meal, the absorption should progress normally. i dont think a diet coke and a meal should decrease the absorption.
  4. here's my logic: if you're able to nurture a child safely in the womb one month after cessation of therapy, there is very little accutane in your system that can serve to inhibit your ability to safely process alcohol. i'd still take it easy after your liver's been going through some tough times on accutane though. i'd say enjoy yourself!
  5. took me seven months to see clearing. try to keep your head up! if you want to check your levels, you might want to check this out: http://www.acne.org/messageboard/Accutane-...28#entry2654528
  6. why would vitamin a inhibit the absorption of a vitamin-a derivative? i think some documentation would be beneficial. secondly, if you shouldn't be taking fish oils, a lot of people on this board are up the creek since many users take oils and accutane together.
  7. i'm currently on my 8th and final month. i've been on a pretty high dose with relatively low side effects. both of our courses are on the long side.
  8. i broke out until my sixth month. is there ANY improvement in your skin? texture? less blackheads?
  9. After seeing a lot of questions in regards to appropriate dosing and adequate levels, I made a dosing utility that calculates a whole bunch of Accutane-related statistics. It's pretty simple. All you need to do is fill in your course, course duration, and weight. The program will take care of the rest! Features: 1) It computes all the test statistics for you and indicates your standing in relation to the recommended guidelines. 2) There is also a sheet that grants you the opportunity to tra
  10. Do you have before and after pics posted?

    1. read this in the paper today: http://www.bloomberg.com/apps/news?pid=206...id=aRyzfbTsj3h8 "Roche Holding AG, the world’s biggest maker of cancer drugs, is pulling its Accutane acne medicine from the U.S. market after juries awarded at least $33 million in damages to users who blamed the drug for bowel disease. Roche notified the U.S. Food and Drug Administration today that it was withdrawing Accutane after a “reevaluation†of its product lines showed it faced serious challenges from gen
    2. completely normal. nothing you can do about the the big flakes. i had the same exact thing happen to me when i started.
    3. that really stinks. your cumulative dosage is still on the lower end of acceptable. for those of you who are worried and are currently in treatment. it took me around 5 months to stop breaking out. it took a while to brew in me.
    4. yeah you'll be coming in too low. you need to double the dosage to eighty a month if you want to complete a course in four months that will have a higher chance of remission.
    ×